MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 5.5/6.0 POLYAXIAL PEDICLE SCREWS - Ø6.5MM, 40MM LENGTH

ORTHOPEDIATRICS, CORP 5.5/6.0 POLYAXIAL PEDICLE SCREWS - Ø6.5MM, 40MM LENGTH
Catalog Number 00-1300-7640
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient presented approximately 14 months post op with broken screw bilaterally at the distal end on construct (t12).Fusion was not achieved so was forced to bring back to or, remove broken screw and extend fusion 1 level lower (l1) while also replacing rods bilaterally.

Brand Name
5.5/6.0 POLYAXIAL PEDICLE SCREWS - Ø6.5MM, 40MM LENGTH
Common Device Name
5.5/6.0 POLYAXIAL PEDICLE SCREWS - Ø6.5MM, 40MM LENGTH
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key20701795
Report Number3006460162-2024-00072
Device Sequence Number14398570
Product Code NKB
UDI-Device Identifier00841132131299
UDI-Public00841132131299
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number00-1300-7640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date11/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age17 YR
Patient SexFemale
Patient Weight50 KG